zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Two kinds of Novikov algebras and their realizations. (English) Zbl 1136.17002
Novikov algebras and related topics are a subject studied by many authors. In the present paper, the authors construct two kinds of Novikov algebras, characterize some of their properties and give their realizations by triangle functions.

17A30Nonassociative algebras satisfying other identities
Full Text: DOI
[1] Gel’fand, I. M.; Diki, L. A.: Asymptotic behavior of the resolvent of Sturm--Liouville equations and the Lie algebra of the Korteweg--de Vries equations, Russian math. Surveys 30, 77-113 (1975) · Zbl 0334.58007 · doi:10.1070/RM1975v030n05ABEH001522
[2] Gel’fand, I. M.; Diki, L. A.: A Lie algebra structure in a formal variational calculation, Funct. anal. Appl. 10, 16-22 (1976) · Zbl 0347.49023 · doi:10.1007/BF01075767
[3] Gel’fand, I. M.; Dorfman, I. Ya.: Hamiltonian operators and algebraic structures related to them, Funct. anal. Appl. 13, 248-262 (1979) · Zbl 0437.58009 · doi:10.1007/BF01078363
[4] Zel’manov, E. I.: On a class of local translation invariant Lie algebras, Sov. math. Dokl. 35, No. 1, 216-218 (1987) · Zbl 0629.17002
[5] Osborn, J. M.: Infinite dimensional Novikov algebras of characteristic 0, J. algebra 167, 146-167 (1994) · Zbl 0814.17002 · doi:10.1006/jabr.1994.1181
[6] Osborn, J. M.: Simple Novikov algebras with an idempotent, Comm. algebra 20, 2729-2753 (1992) · Zbl 0772.17001 · doi:10.1080/00927879208824486
[7] Xu, X.: On simple Novikov algebra and their irreducible modules, J. algebra 185, 905-934 (1996) · Zbl 0863.17003 · doi:10.1006/jabr.1996.0356
[8] Bai, C. M.; Meng, D. J.: The classification of Novikov algebras in low dimensions, J. phys. A 34, 1581-1594 (2001) · Zbl 1001.17002 · doi:10.1088/0305-4470/34/8/305
[9] Bai, C. M.; Meng, D. J.: The realizations of non-transitive Novikov algebras, J. phys. A 34, 6435 (2001) · Zbl 1003.17002 · doi:10.1088/0305-4470/34/33/308
[10] Xu, Xiaoping: Novikov--Poisson algebras, J. algebra 190, 253-279 (1997) · Zbl 0872.17030 · doi:10.1006/jabr.1996.6911